# SDR USAA2014120200002

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 20,362 hours, 6,886 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU WE HAD A STRONG SMELL OF ODOR ENTER THE ACFT.  SHUT APU DOWN & REMOVED PAXS.  REPLACED MISSING O RINGS ON APU STARTER IAW AMM 49-42-51 & REPLACED CUT O RINGS ON APU OIL COOLER FEED LINE IAW AMM 49-91-44.
